Alert archive / Ohio / Freeze Warnings in 2015
Freeze Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze warning at Oct 17, 2015, 3:45 PM EDT for 22 counties in Ohio; Crawford County, Pennsylvania. It took effect at Oct 18, 2015, 1:00 AM EDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 17, 2015, 3:45 PM EDT (19:45 UTC)
- In effect from
- Oct 18, 2015, 1:00 AM EDT
- Expired
- Oct 18, 2015, 9:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
All 23 counties
Ashland County, OH, Crawford County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA
The radar
The Cleveland radar (KCLE), 56 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 9:00 AM EDT | SNOW 5.1 | Canadohta Lake, PA | 24 HOUR SNOWFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
541 WWUS71 KCLE 171945 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 345 PM EDT SAT OCT 17 2015 OHZ003-006-008-010-017>022-027>033-036>038-047-180345- /O.NEW.KCLE.FZ.W.0003.151018T0500Z-151018T1300Z/ LUCAS-WOOD-SANDUSKY-LORAIN-HANCOCK-SENECA-HURON-MEDINA-SUMMIT- PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT... LORAIN...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 345 PM EDT SAT OCT 17 2015 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY. * TEMPERATURE...27 TO 32 * IMPACTS...EXPOSED TEMPERATURE SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
4 follow-up statements
232 WWUS71 KCLE 172348 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 748 PM EDT SAT OCT 17 2015 OHZ023-180800- /O.EXA.KCLE.FZ.W.0003.151018T0500Z-151018T1300Z/ TRUMBULL- INCLUDING THE CITY OF...WARREN 748 PM EDT SAT OCT 17 2015 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY. * TEMPERATURE...27 TO 32 * IMPACTS...EXPOSED TEMPERATURE SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ003-006-008-010-017>022-027>033-036>038-047-180800- /O.CON.KCLE.FZ.W.0003.151018T0500Z-151018T1300Z/ LUCAS-WOOD-SANDUSKY-LORAIN-HANCOCK-SENECA-HURON-MEDINA-SUMMIT- PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT... LORAIN...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 748 PM EDT SAT OCT 17 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... * TEMPERATURE...27 TO 32 * IMPACTS...EXPOSED TEMPERATURE SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ LOMBARDY
984 WWUS71 KCLE 180001 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 801 PM EDT SAT OCT 17 2015 PAZ003-180815- /O.EXA.KCLE.FZ.W.0003.151018T0500Z-151018T1300Z/ CRAWFORD PA- INCLUDING THE CITY OF...MEADVILLE 801 PM EDT SAT OCT 17 2015 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY. * TEMPERATURE...27 TO 32 * IMPACTS...EXPOSED TEMPERATURE SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ003-006-008-010-017>023-027>033-036>038-047-180815- /O.CON.KCLE.FZ.W.0003.151018T0500Z-151018T1300Z/ LUCAS-WOOD-SANDUSKY-LORAIN-HANCOCK-SENECA-HURON-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT... LORAIN...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA... WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 801 PM EDT SAT OCT 17 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... * TEMPERATURE...27 TO 32 * IMPACTS...EXPOSED TEMPERATURE SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ CORRECTED TO ADD CRAWFORD COUNTY PENNSYLVANIA. LOMBARDY
961 WWUS71 KCLE 180733 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 333 AM EDT SUN OCT 18 2015 OHZ003-006-008-010-017>023-027>033-036>038-047-PAZ003-181300- /O.CON.KCLE.FZ.W.0003.000000T0000Z-151018T1300Z/ LUCAS-WOOD-SANDUSKY-LORAIN-HANCOCK-SENECA-HURON-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT... LORAIN...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA... WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...MEADVILLE 333 AM EDT SUN OCT 18 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURE...27 TO 32 * IMPACTS...EXPOSED TEMPERATURE SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
834 WWUS71 KCLE 181313 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 913 AM EDT SUN OCT 18 2015 OHZ003-006-008-010-017>023-027>033-036>038-047-PAZ003-181415- /O.EXP.KCLE.FZ.W.0003.000000T0000Z-151018T1300Z/ LUCAS-WOOD-SANDUSKY-LORAIN-HANCOCK-SENECA-HURON-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FREMONT... LORAIN...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA... WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...MEADVILLE 913 AM EDT SUN OCT 18 2015 ...FREEZE WARNING HAS EXPIRED... A LARGE PORTION OF THE FREEZE WARNING AREA DIPPED BELOW FREEZING OVERNIGHT. THIS WILL END THE FROST/FREEZE PROGRAM FOR ALL INLAND LOCATIONS. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Oct 17, 2:05 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Oct 17, 2:05 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
205 PM EDT SAT OCT 17 2015
.SYNOPSIS...
HIGH PRESSURE OVER THE MIDWEST WILL PUSH EAST ACROSS
OHIO SUNDAY AND TO THE EAST COAST MONDAY. A COLD FRONT WILL DROP
SOUTHEAST TO NEAR LAKE ERIE BY TUESDAY NIGHT AND STALL. LOW PRESSURE
WILL MOVE EAST ALONG THE FRONT TO LAKE ONTARIO BY THURSDAY MORNING
PULLING THE FRONT SOUTHEAST ACROSS THE AREA. HIGH PRESSURE WILL
BUILD SOUTHEAST INTO LAKE ERIE BY FRIDAY THEN SLOWLY SHIFT INTO NEW
ENGLAND ON THE WEEKEND.
&&
.NEAR TERM /UNTIL 9 PM THIS EVENING/...
RADAR MOSAIC CONTINUES TO SHOW LAKE EFFECT SHOWERS STREAMING OFF
OF LAKE HURON AND SOUTHEAST ACROSS LAKE ERIE INTO NW PA. A 1505
UTC AIRCRAFT SOUNDING FROM CLE SHOWS A LOW LEVEL INVERSION NEAR
750 MB OR NEAR 7000 FT WHICH IS DEEP ENOUGH TO ALLOW FOR MODERATE
INTENSITY LAKE EFFECT CONVECTION. LITTLE CHANGE IS EXPECTED FOR
THE AFTERNOON WITH CONSIDERABLE CLOUDINESS EXPECTED TO CONTINUE
WITH THE PRIMARY SHOWER THREAT WITH THE PLUME COMING OFF OF LAKE
HURON AND INTO ERI. MADE A VERY SLIGHT ADJUSTMENT TO MAX
AFTERNOON TEMPERATURES.
&&
.SHORT TERM /9 PM THIS EVENING THROUGH TUESDAY NIGHT/...
THE LAST
REINFORCING FRONT/TROUGH WILL DROP SE INTO THE CWA BY DAYBREAK.
EXPECT LAKE ENHANCED SHRA...MIXED WITH GRAUPEL AND SNOW TO REMAIN
LIKELY IN THE SNOWBELT INTO SUNDAY THEN START TO LESSEN AND SHIFT
EAST AS HIGH PRESSURE FINALLY PUSHES EAST OVER OHIO BY SUN EVENING.
THE COLDEST AIR ALOFT WILL BE OVER THE AREA TONIGHT SO WILL HAVE THE
BEST SHOT AT SEEING MORE SNOW MIXED IN SO HAVE ACCUMULATION UP TO AN
INCH FOR INLAND NW PA TONIGHT INTO SUN MORNING. SINCE MOST OF THE
PRECIP SHOULD BE RAIN...SOME AREAS IN NW PA COULD SEE AN INCH OR SO
OF RAINFALL LOCALLY FROM SAT INTO SUN BUT THIS SHOULDN'T CAUSE
FLOODING PROBLEMS.
ONCE AGAIN THERE IS UNCERTAINTY AS TO HOW FAR SW THE CLOUD COVER
WILL BE TONIGHT AND HOW THIS WILL AFFECT WHO SEES FREEZING TEMPS.
SHOULD HAVE ENOUGH OF A LACK OF CLOUDS FOR THE SW HALF TO SEE
FREEZING TEMPS TONIGHT. ALSO...IN THE NORMALLY COLDER AREAS IN THE
INLAND EAST DON'T SEE TEMPS GETTING DOWN BELOW FREEZING IF THE
CLOUDS REMAIN AS EXPECTED. WILL LET BEST COLLABORATION DETERMINE
WHETHER ANY FREEZE HEADLINES WILL BE ISSUED FOR THAT AREA. SINCE WE
ARE RUNNING ONLY ONE HEADLINE FOR FROST/FREEZE AT A TIME...WE WILL
EVALUATE THE SITUATION AFTER THIS MORNING'S HEADLINE EXPIRES AT 9 AM
AND DETERMINE COURSE OF ACTION FOR TONIGHT.
WITH MORE SUNSHINE WEST AND CENTRAL ON SUN SHOULD SEE HIGHS START TO
MODERATE A FEW DEGREES WARMER WHILE NW PA LIKELY SEE LITTLE CHANGE.
THE HIGH CROSSES THE AREA SUN NIGHT PROVIDING DRY CONDITIONS AFTER A
FEW POSSIBLE LINGERING EVENING SHRA IN THE FAR EAST. THIS WILL
LIKELY BE THE COLDEST NIGHT IN THE EAST PART OF THE CWA DUE TO
CLEARING SKIES AND LIGHT WINDS SO MAY HAVE MORE FREEZE HEADLINES TO
PUT OUT FOR THIS.
INCREASING SOUTH TO SW WINDS ON MON WILL FINALLY BRING WARMER AIR
INTO THE AREA WITH HIGHS GETTING BACK CLOSE TO NORMAL AND MAYBE EVEN
A FEW DEGREES ABOVE NORMAL BY TUE AS THE RELATIVELY WARM FLOW
CONTINUES. HELPING TO BUFFER DOWN THE HIGHS ON TUE WILL BE ADDED
WARM ADVECTION CLOUDS AIDED BY A WEAK UPPER S/W MOVING EAST THRU THE
LAKES WHICH ALSO ACTS TO BRING A COLD FRONT SE TO NEAR LAKE ERIE BY
TUE NIGHT. COULD SEE A FEW ISOLATED SHRA AS FAR SOUTH AS LAKE ERIE
BY LATE MON NIGHT BUT A LITTLE BETTER CHC WILL OCCUR ON TUE AND EVEN
MORE SO TUE NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
NOT MANY CHANGES TO THE LONG TERM THIS MORNING. IT STILL LOOKS
LIKE MOST OF THE PRECIP ON WEDNESDAY WILL REMAIN NORTH OF THE AREA
AS THE FRONTAL BOUNDARY MOVES BACK NORTH. BETTER CHANCES FOR
PRECIP WILL COME WEDNESDAY NIGHT AS THE FRONT SAGS SOUTHEAST
ACROSS THE AREA. WILL SEE SOME LINGERING INSTABILITY SHOWERS IN
THE EAST INTO THURSDAY BUT THE REMAINDER OF THE PERIOD WILL BE DRY
AFTER THAT. WEDNESDAY WILL BE A WARM DAY AND EVEN THURSDAY AND
FRIDAY WILL AVERAGE A LITTLE ABOVE NORMAL.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
LAKE EFFECT CLOUDS REMAIN ACROSS THE AREA ALTHOUGH MOST
LOCATIONS WILL BE VFR. SCATTERED SHOWERS DOWNWIND OF LAKE ERIE
MAY EFFECT CLE/YNG/ERI AT TIMES THROUGH TONIGHT WITH BRIEF MVFR
POSSIBLE. BREAKS IN THE CLOUDS WILL DEVELOP ACROSS NW AND NORTH
CENTRAL OHIO THIS EVENING BUT FILL BACK IN OVERNIGHT AS CLOUDS
INCREASE OFF LAKE MICHIGAN AGAIN. NORTHWEST WINDS WILL GUST TO 20
KNOTS AT TIMES THIS AFTERNOON...DECREASING AND BACKING TO WESTERLY
TONIGHT...THEN BECOMING NORTHWEST AGAIN ON SUNDAY.
.OUTLOOK...NON-VFR POSSIBLE MAINLY NE OH AND NW PA SUNDAY...THEN
ALL AREAS WEDNESDAY NIGHT INTO THURSDAY.
&&
.MARINE...
WINDS HAVE COME DOWN SLIGHTLY BUT STILL SEEING A LOT OF
SPEEDS IN THE UPPER TEENS SO WILL LEAVE THE SMALL CRAFT HEADLINES GO
AS PLANNED. PER COORDINATION WITH BUF WILL GO AHEAD AN ADD A
WATERSPOUT MENTION TO THE LAKE FOR TODAY GIVEN THE INSTABILITY. NOT
EXPECTING THE COLD AIR TYPE FUNNELS GIVEN THE WINDS SPEEDS BUT ANY
OF THE STRONGER CONVECTION ON THE LAKE COULD PRODUCE A SPOUT. BEST
CHANCES FOR THIS WILL BE IN THE EAST. TROUGHINESS WILL REMAIN ON
THE LAKE THROUGH SUNDAY SO MORE PRECIP IS POSSIBLE THEN.
HOWEVER...WIND SPEEDS WILL BEGIN TO COME DOWN AS HIGH PRESSURE
BUILDS IN FROM THE SOUTHWEST. BY SUNDAY EVENING SPEEDS SHOULD BE
UNDER 10 KNOTS ALL AREAS WITH SOUTHERLY FLOW DEVELOPING ON MONDAY.
A PRETTY STRONG PRESSURE GRADIENT WILL GET ESTABLISHED EARLY IN THE
WORKWEEK SO MAY EVENTUALLY NEED MORE SMALL CRAFT HEADLINES IN THE
STRONG SOUTH TO SOUTHWEST FLOW. THIS FLOW WILL CONTINUE TO A
FRONTAL BOUNDARY STALLS OUT NEAR THE LAKE SOMETIME LATE TUESDAY OR
EARLY WEDNESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ145>149.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR LEZ144.
&&
SYNOPSIS...ADAMS
NEAR TERM...LAPLANTE
SHORT TERM...ADAMS
LONG TERM...KUBINA
AVIATION...KEC
MARINE...KUBINAHazardous weather outlook, Oct 17, 4:20 AM EDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 420 AM EDT SAT OCT 17 2015 OHZ003-006-008-017>019-027>030-036>038-047-180830- LUCAS-WOOD-SANDUSKY-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-MARION-MORROW-HOLMES-KNOX- 420 AM EDT SAT OCT 17 2015 ...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MUCH OF THE REGION WILL EXPERIENCE WIDESPREAD FROST EARLY SUNDAY MORNING AS TEMPERATURES FALL BELOW FREEZING. IF YOU HAVE ANY VEGETATION THAT IS SENSITIVE TO THE COLD MAKE PLANS TO PROTECT IT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ007-009>011-020>022-031>033-180830- OTTAWA-ERIE OH-LORAIN-CUYAHOGA-MEDINA-SUMMIT-PORTAGE-WAYNE-STARK- MAHONING- 420 AM EDT SAT OCT 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. MUCH OF THE REGION WILL EXPERIENCE WIDESPREAD FREEZING TEMPERATURES LATE TONIGHT INTO SUNDAY MORNING. IF YOU HAVE ANY VEGETATION THAT IS SENSITIVE TO THE COLD PLAN TO PROTECT IT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ012>014-023-089-PAZ001>003-180830- LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 420 AM EDT SAT OCT 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. RAINFALL ACCUMULATIONS WILL NEED TO BE WATCHED CLOSELY THROUGH SUNDAY MORNING. BANDS OF VERY EFFICIENT RAINFALL MAY OCCUR OFF THE WARMER WATERS OF LAKE ERIE WHICH COULD LEAD TO SOME LOCALIZED FLOODING. CLOUD COVER AND SHOWERS WILL LIKELY LIMIT THE COVERAGE OF FROST ACROSS INLAND LOCATIONS OF NORTHEAST OHIO INTO NW PA TONIGHT. HOWEVER TEMPERATURES SHOULD STILL DIP TO AROUND FREEZING TONIGHT. IF YOU HAVE ANY VEGETATION THAT IS SENSITIVE TO THE COLD PLAN TO PROTECT IT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. TEMPERATURES ARE EXPECTED TO BE AROUND OR JUST BELOW THE FREEZING POINT SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-180830- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 420 AM EDT SAT OCT 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in Ohio, 2015Freeze Warnings in Pennsylvania, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.